

Agenda

Issue Date: 8 February 2016

Subject: Agenda for the 150th meeting of the AASB

Venue: TEQSA Boardroom, Tower Level, Level 14, 530 Collins Street, Melbourne

Time(s): Tuesday 23 February 2016, from 9.30 am to 5.30 pm

Wednesday 24 February 2016, from 8.30 am to 4.45 pm

The public is invited to attend this meeting. Items 1(a), and 22 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 2-3 December 2015 to

confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance.

(see AASB meeting procedures for attendance on the AASB's website).

Day 1	Item	Duration	Subject	Objectives		
9.30 am	1(a)	⅓ hr	Agenda			
9.45 am	1(b)	1⁄₂ hr	Report from Chair			
10.15 am	2	¼ hr	Apologies, Declarations, Minutes and Approvals out of session			
10.30 am	5	½ hr	ACNC's strategy and key projects			
11.00 am	Morning tea (15 mins)					
11.15 am	3	1½ hrs	Reduced Disclosure Requirements	Obtain feedback on staff analysis of proposed disclosure requirements		
12.45 pm	4	1⁄4 hr	Communications & AASB Workplan			
1.00 pm	Lunch (45 mins)					
1.45 pm	6	½ hr	Leases	Consider draft Principal Standard		
2.15 pm	7	½ hr	ED 272 Transfers of Investment Property	Consider draft response to the IASB ED		
2.45 pm	8	½ hr	ED 273 Annual Improvements to IFRSs 2014-2016 Cycle	Consider draft response to the IASB ED		
3.15 pm	Afternoon tea (15 mins)					
3.30 pm	9	³⁄₄ hr	Financial Reporting Framework	Update on project, including Roundtable sessions		
4.15 pm	10	½ hr	Depreciated Replacement Costs	Consider feedback on ED 269 and decide on an amending Standard		
4.45 pm	11	¾ hr	Public Sector Reporting Requirements	Update to Board on public sector reporting requirements		
5.30 pm	Close meeting					

23-24 February 2016 Issued 8 February 2016

Day 2	Item	Duration	Subject	Objectives		
8.30 am	12	1½ hr	Income of NFP Entities	Redeliberations on the term 'enforceable by legal or equivalent means' including the role of a constructive obligation.		
10.00 am	Morning	tea (15 mins)	3			
10.15 am	13	1½ hr	Service Concession Arrangements: Grantor	Redeliberation of Proposed Asset and Liability Recognition and Measurement		
11.45 am	14	½ hr	International projects	Consider developments in international projects		
12.15 pm	15	½ hr	Disclosure Initiative – Amendments to AASB 107	Consider draft Amending Standard		
12.45 pm	16	1⁄4 hr	Recognition of Deferred Tax Assets for Unrealised Losses	Consider draft Amending Standard		
1.00 pm	23	½ hr	Agenda Consultation and other IASB Activities	Update from IASB Chair		
1.30 pm	Lunch – (30 mins)					
2.00 pm	17	½ hr	ED 271 IFRS Practice Statement on Materiality in Financial Statements	Consider feedback on ED 271 and draft AASB submission on Materiality in Financial Statements		
2.30 pm	18	¾ hr	Literature Review of IFRS adoption in Australia	Report on recent developments. Nicholas Pawsey, Latrobe University presenting		
3.15 pm	19	1⁄4 hr	Research update	Report on recent developments		
3.30 pm	20	½ hr	Emerging Issues			
4.00 pm	21	1⁄4 hr	Strategic Plan Update			
4.15 pm	App A	1⁄4 hr	Other Business			
4.30 pm	22	1⁄4 hr	Review			
4.45 pm	Close meeting					